Friday, February 12, 2010

Would You Like a Shot of Tylenol with that Shot?

When my two older children were babies, I spent plenty of time in the pediatrician's waiting room.  During my visits there, I often witnessed the Tylenol phenomenon.  A great number of moms would carry Tylenol Infants' Drops in the diaper bag and give the babies a shot of Tylenol just prior to being seen by the pediatrician for a real shot (or 2 or 3 or 4!) of vaccine(s).

Why the shot of Tylenol?  Well, I think that is what pediatricians must be saying is "the right thing to do," in order to help the baby avoid pain during the vaccine shots.  At the same time, research is showing that the use of Tylenol to decrease the pain of the vaccine shot is actually, in many cases, causing a lifetime of pain for the child (and of course, the child's family).  What is happening here?  Tylenol is preventing the child's body from detoxifying from the vaccine.  You see, Tylenol decreases glutathione.  Glutathione is the body's great detoxifier.  With a good supply of glutathione, the body is able to eliminate toxicities (such as those associated with vaccines).  With a poor supply of glutathione, the body sadly retains the toxicities.  And guess what is happening?  Children who are unable to detoxify from vaccines are developing AUTISM.

Sure, there are many children who took both a shot of Tylenol and and a shot of vaccine - and did not develop autism.  Some children have excellent detoxifying capabilites that are good enough to protect them, even when taking Tylenol.  Unfortunately, it is not possible to identify whether a child is a good detoxifier, and parents therefore must gamble with their child when giving a vaccine.  Even if it seems that the child has previously been able to detoxify, that can quickly change, due to the immense quantity of vaccinations.  Additionally, there are also many children today who do not have autism but are clearly functioning at a lower than optimal level.  In addition to skyrocketing autism rates, we also have a great increase in ADD, ADHD, Developmental Language Disorder, ODD, learning disabilities, and more.

5 comments:

  1. Thank you for this post. As the parent of a recently diagnosed child with autism (my daughter was diagnosed at 20 months), I too, carried Tylenol with me. I gave my daughter Tylenol after each vaccine, including the MMR.

    What is scarier, and I addressed this in my blog, is that 4 days after my daughter was given her MMR vaccine, she was put on antibiotics for a bacterial infection from a cold. She had a HORRIBLE reaction to the antibiotic - she became unresponsive, slumped over and stared into space. We took her off the antibiotic and the reaction went away - however her language was gone, her eye contact was non-existent and she no longer responded to her name. Four months later she was diagnosed with autism.

    WHY aren't parents warned about Tylenol? WHY wasn't I warned about the antibiotic? WHY are our pediatricians not educated about the effects of these vaccines and the interactions with other medications?

    I am going to post a link to this entry on my blog, thank you so much. http://allaboutavajolie.blogspot.com

    ReplyDelete
  2. Thank you, Ava's Mommy :) I read your story of your beautiful little baby girl. My asd son is 11 years old, but I also have an NT baby boy who is just 3 months younger than your Ava. Because of that, your story really touched me. It seems that vaccines cause one to be vulnerable to bacterial infections, thus all the repeated ear infections that are so common today. From what I know, antibiotics cause yeast - and yeast is a major problem in autism. It seems that most peds are robots, subjected to education by the pharmaceutical industry. As moms, we were supposed to be able to trust in our peds, and sadly they let us down. I see you are in NJ. If you are looking for a DAN!, we have a great one in Englewood.

    ReplyDelete
  3. I had never heard any of this about Tylenol and vaccines. Scary, actually. Do you have some more sources I could read about this? I'm very interested.

    ReplyDelete
  4. http://www.wellwithin1.com/fever.htm

    http://www.chiroaccess.com/Articles/Autism-Asthma-and-Tylenol.aspx?id=0000124

    Hi A Mom Writing - Thanks for following and commenting! Above are a couple links re tylenol. It is scary. I knew a baby that almost died of liver failure from taking tylenol - and she was given only the correct amount. I have no idea why drs suggest using tylenol over advil/motrin...

    ReplyDelete
  5. Nice post, thanks for sharing this wonderful and useful information with us.

    Green Tea

    ReplyDelete